

Tuesday 5TH APRIL

- *Subject to change
- *Poster sessions are included at the end of this timetable

		1	Tuesday 5 th April			
7.30	Registration & Exhibition Hall Opens					
8.30	Pōwhiri (Welcome Ceremony) – 30 mins					
9.00	Keynote: Amanda Lowry, New Zealand Turning the tables on brokenness, fragility, and disability through whakawhanāungatanga – community connectedness, whanau and engaging in the world 40mins + 5mins Q&A					
9.45 10.00 -	Poster Presentations – 1	min introduction to the po	A / POSTER SESSIONS / EX		nibition Hall	
10.00 -		IVIORINING 1E/	A / PUSTER SESSIONS / EX	HIDITION HALL		
10.43	Session A	Session B - papers	Session C	Session D	Session E	
	Main Room	Room 2	Room 3	Room 4	Room 5	
10.45	A1: International Society of Wheelchair Professionals' (ISWP) learning modules for wheelchair service providers. (60 mins) Amira Tawashy Lee Kirby Paula Rushton (Canada)	B1: The design requirements of a telehealth wheelchair and seating assessment service for Aotearoa: A mixed methods analysis of stakeholder views. Fi Graham (NZ) B2: COVIDisruption: evolving home-based	C1: Blazing Trails! Assessment of all- terrain wheelchairs for off road access. (60mins) Kendra Betz (USA)	D1: The intricacies of posture, vision and mobility: The developmental trajectory of self-initiated mobility. (60 mins) Teresa Plummer (USA)	E1: The rehab role of palliative care in support of women with SCI/D and breast cancer (90 mins) Intermediate – Advanced Jean Minkel (USA) Bonita Sawatzky (Canada)	
		MWC skills training to full telerehabilitation delivery Ed Giesbrecht Krista Best (Canada)				
11.15		B3: "Bridging the Gap" - Implementing a community therapist led wheelchair assessment clinic within inpatient rehabilitation wards. Angela Kennedy (NZ)				
11.30		B4: Postural asymmetries, pain, and ability to change position of children with cerebral palsy. Jackie Casey (UK)				
11.45	A2: An overview of wheelchair provision education in Canadian occupational therapy programmes. Paula Rushton Ed Giesbrecht (Canada)	B5: Their voices: What caregivers say about sleep systems for their children. Jane Hamer (NZ)	C2: Segmental Assessment of Trunk Control (SATCo) (30 mins) Robert Norman Amy Bjornson (Australia)	D2: How mental health is impacted by mobility: A look into the evidence. (30 mins) Rainy Wu (China)		

12.00	A3: Breaking New Ground: Establishing an advanced practitioner (Wheelchair & Seating)	B6: Analysing the cost of failing to include everyone in society with universal design. Tim Young (NZ)			
	role in Hawkes Bay. Antjedine Borchers (NZ)				
12.15- 13.30		LUNCH / EXHIBITION	HALL / POSTERS / EXHIBITO	OR DEMONSTRATIONS	
20.00			Demo stage		
	Session A	Session B	Session C	Session D	Session E
	Main Room	Room 2	Room 3	Room 4	Room 5
13.30	A4: Made To Move – I Am: A workshop on the application, use and value of seated balance based movement technology and how moving with balance can change a life. (60mins) Marcus Thompson (NZ)	B7: Culturally safe practice in Aotearoa New Zealand as a Wheelchair and Seating Therapist. (60mins) Jazz Fox & Liz Turnbull (NZ)	C3: Choosing the right mobility device for infants and children. (90 mins) Ginny Paleg (USA)	D3: 3D Printing for Seating and Mobility Dispensaries – Design and manufacturing within a clinic based format. (90mins) Richard Pasillas & Jeremy Cantu (USA)	E2: Assessment of Learning Powered mobility use – approach and application of the ALP. (90 mins) Lisbeth Nilsson (Sweden)
14.30	A5 : TBC – (30mins)	B8: Strengthening the growth of sustainable wheelchair provision communities of practice: The bigger Picture (30mins) Rosie Gowran (Ireland / NZ)			
15.00 -		AFTE	RNOON TEA / EXHIBITION	HALL	
15.30					
	Session A	Session B	Session C	Session D	Session E
15.30	Main Room A6: The art and science	Room 2 B9: Night- time	Room 3 C4: The Wheel Story:	Room 4 D4: Mobile shower	Room 5 E3: The impact of
15.55	of community mat evaluations. Toolbox tips to overcome identified barriers. (60mins) Lisa Bidgood (Australia)	Positioning Intervention: Practical considerations for successful outcomes. (90 mins) Joana Santiago (Australia)	Impact of wheels and tyres on manual wheelchair performance and propulsion efficiency. (60mins) Curt Prewitt (USA)	commode chairs for people with larger bodies. (60mins) Jessica Pedersen & Cynthia Smith (USA)	seating and positioning on respiratory system function. (90 mins) Lois Brown (Australia)
16.30	A7: Access & Independence for			D5: Pressure Injuries are Ageist! Why is	
17.00	Everyone – Enabling independence through power wheelchairs and alternative controls (60 mins) Scott Staunton (Australia)	B10: A standing Ovation for Communication — case study on benefits of standing for people with dyskinetic CP (30mins) Alisha Parkin (NZ) Mykal Mayne (NZ	C5: TBC (30mins)	ageing a major risk factor for pressure injury development? (60 mins) Deirdre (Dee) Smith (Australia)	E4: Slipping and Sliding: Exploring the link between horizontal shear forces and sliding frequency. (30mins) Bart Van Der Heyden (Belgium)
17.30	Welcome Reception – Ex	hibition Hall		1	

WEDNESDAY 6TH APRIL — Free public access to exhibition hall today between

1.30pm-3pm & 3.30pm-6pm

^{*}Subject to change
*Sportsdome sessions are included at the end of this timetable

		We	ednesday 6 th April			
8.00	Registration & Exhibition Hall Opens					
8.30	Welcome & Open Address – 10 mins					
8.40	Plenary: Understanding purpose in the Collision of Profession and Parenthood - Dr Tim Adlam (UK) (40 mins)					
	Poster Presentations – 1	Imin introduction to the p	oster sessions happening	over morning tea in the Ex	chibition Hall	
	Session A	Session B	Session C	Session D	Session E	
	Main Room	Room 2	Room 3	Room 4	Room 5	
9.45	A8: Managing Forces in Active Bodies. Dynamic seating from theory to practice. (30 mins) Amy Bjornson & Robert Norman (Australia)	B11: Supporting the growth and development of wheelchair and seating therapists: a coaching approach. (60 mins) Maria Whitcombe-Shingler & Jo Blaiklock	C6: Finite element analysis for assessment of tissue-deformation on the buttocks in the context of pressure injury. Carlos Kramer (Netherlands)	D6: Preliminary report on the development of a novel front wheel attachment for manual wheelchairs. Jaimie Borisoff (Canada)	E5: Virtual training: connecting peers to communities through wheelchair skill education. (30 mins) Krista Best Celine Faure Ed Griesbrecht	
10.00		*this session runs into morning tea	C7: Use of activity chairs/standing aids by people with disabilities: results from a Master thesis. Naja Tidemann (Denmark)	D7: The effectiveness of clinical, therapeutic seating after the Covid-19 pandemic for long term care patients. Martina Tierney (Ireland)	(Canada)	
10.15 -		MORNING TEA	A / POSTER SESSIONS / EX	HIBITION HALL		
11.00	Cassian A	Session B. nanors	Session C	Cassian D	Cossion F	
	Session A Main Room	Session B – papers Room 2	Session C Room 3	Session D Room 4	Session E Room 5	
11.00	A9: Kick the Tyres! Evaluating wheeled mobility devices for performance & safety. (60 mins) Kendra Betz (USA)	B12: Tales from the field: Using fully customised seating products. Jenni Dabelstein (Australia)	C8: Listening to Their Voices: Children's and families' perspectives of power mobility use. (60 mins) Lisa Kenyon (Canada)	D8: How do people actually use their manual wheelchairs, and what really matters? (60 mins) Curt Prewitt (USA)	E6: A pilot study comparing postural and functional skills in supportive vs. unsupportive Wheelchair Backs (60 mins)	
11.15		B13: Novel method of propulsion pattern recognition in a manual wheelchair simulator. Salman Nourbakhsh (Canada)			Jessica Pedersen (USA)	
11.30		b14: Perceived access to livelihoods among spinal cord injury individuals in Tanzania following Motivation Peer Training Annabelle de Serres- Lafontaine (Canada)				
11.45	1	B15: Longitudinal		1		

in children and families with disabilities / medical conditions: reflections from paediatric practice. Nicola McDonald Helen Thorne (NZ) 14.30 14.45 15.30 In children and families with disabilities / medical conditions: reflections from paediatric practice. Nicola McDonald Helen Thorne (NZ) In children and families wheelchair education globally, (60 mins) globally, (60 mins) paula Rushton (Can) Mary Goldberg Yohali Burrola-Mendez Jon Pearlman (USA) Deb Wilson (NZ) In Adlam (UK) In Adlam (UK) Tim A			in a wheelchair skills			
Session A Session B Session C Session D Session E Session D Session D Session D Session E Session D Sess			· •			
13.30 Session A Session B Session C Session D Session E Room 2 C From idea to improve the control of the field: (by) love affair with smart electronics Jenni Dabekstein (Australia) Mair Room Session D Session E Room 3 Room 4 Room 5 Room 3 Room 4 Room 5 Room 5 Room 4 Room 5 Room 5 Room 5 Room 4 Room 5 Room 5 Room 6						
Session A Session B Session C Session D Session E			(amaza,			
Session A Session B Session C Session D Session D		LUNCH / EX	HIBITION HALL (PUBLIC AC	CCESS 13.30 – 15.00) / POS	STERS / EXHIBITOR DEMOI	NSTRATIONS
Main Room	13.30	Sassian A	Sossian P	Socion C	Socion D	Sassian E
13.00 A10: Supporting psychological wellness in children and families with disabilities / medical conditions: reflections from paediatric practice. Nicola McDonald Melen Thorne (NZ) B17: Tales from the field: My low affair with smart electronics Jenni Dabelstein (Australia) B18: Choosing cushion protection over skin protection? Carlos Kramer (Netherlands) Session A Session B Session A Session B Session A Session B Session A Session B Session C A11: Ready to Roll: wheelchair skill development for therapists. Mg Whitelaw Ulrike Luebcke Army Hughes Michelle Stone (Nat Michell Stone (Nat Michell Stone (Nat Michell Stone (Natarila)) Markell Stone (Natarila) Michell Stone (Natarila) Michell Stone (Natarila) Michell Stone (Australia) Michell Mahre (NZ) Michell Mah						
A10: Supporting protection Educator's peakage: A tool to enhance whelchair education medical conditions: reflections from paediatric practice. Nicola McDonald Helen Thorne (NZ) B17: Tales from the field: My love affair with smart electronics Jenni Dablestein (Australia) B18: Choosing cushion protection over skin protection? Carlos Kramer (Netherlands)	13.00	Wall Room	NOOM 2		ROOM 4	Noom 5
14.45 Bills: Choosing cushion protection over skin protection? Session A Session B Alt: Ready to Roll: wheelchair skill development for therapists. Meg Whitelaw Ulrike Luebcke Amy Hughes Michelle Smith (NZ) Michell Smith (NZ) Session A Session B Session C Session D Session E Session D Session E Session D Sessio		psychological wellness in children and families with disabilities / medical conditions: reflections from paediatric practice. Nicola McDonald Helen Thorne	Educators' Package: A tool to enhance wheelchair education globally. (60 mins) Paula Rushton (Can) Mary Goldberg Yohali Burrola-Mendez Jon Pearlman (USA) Deb Wilson (NZ)	session on problem solving, design, disability and innovation. (2 hours) Tim Adlam (UK) *Please note that this workshop starts at 1pm	The evaluation of non-proportional drive controls. (60 mins) Jay Doherty (USA)	Pelvis? Where is the Head? An advanced look at postural
Table Protection over skin protection?! Carlos Kramer (Netherlands) Protection?! Protection.	14.30		field: My love affair with smart electronics Jenni Dabelstein		factors influencing wheeled mobility in children with cerebral palsy	
15.30 Session A Session B Session C Session D Session E	14.45		protection over skin protection?! Carlos Kramer		wheelchair users with severe cognitive impairment can improve their capacities Alice Pellichero	
15.30	15.00 -		AFTE	RNOON TEA / EXHIBITION	HALL	
15.30 A11: Ready to Roll: wheelchair skill development for therapists. Meg Whitelaw Ulrike Luebcke Amy Hughes Michelle Smith (NZ) 16.30 A12: Get me out of here: Manual wheelchair power add on devices. (60 mins) Mitchell Stone (Australia) 17.30 A12: Gas me And a collaboration. (60 mins) Mitchell Stone (Australia) 17.30 A13: Ready to Roll: wheelchair power for therapists. Meg Whitelaw Ulrike Luebcke Amy Hughes toddlers. Michelle Smith (NZ) 17.30 A12: Get me out of here: Manual wheelchair power add on devices. (60 mins) Mitchell Stone (Australia) A12: Get me out of here: Manual wheelchair power add on devices. (60 mins) Mitchell Stone (Australia) A13: Get me out of here: Manual wheelchair power add on devices. (60 mins) Mitchell Stone (Australia) A14: Get me out of here: Manual wheelchair power add on devices. (60 mins) Mitchell Stone (Australia) A17.30 A17: Ready to Roll: implementation of an evidence-based guideline for introducing powered mobility use – a learning approach for children and adults with cognitive with carly phases of the learning process. (Australia) Carlee Holmes (Australia) Carlee Holmes (Australia) Carlee Holmes (Australia) Carlee Holmes (Australia) Carlee Holmes (Australia) D13: TBC – 30 mins D13: TBC – 30 mins Australia (Australia) D13: TBC – 30 mins Australia (Australia)	15.30		l	I	T	I
here: Manual wheelchair power add on devices. (60 mins) Mitchell Stone (Australia) 17.30 here: Manual wheelchair power add on develop assistive technology? Testing a framework for collaboration. (60 mins) Hana Phillips Gianni Renda Rachael McDonald (Australia) Residue to develop assistive technology? Testing a framework for collaboration. (60 mins) Hana Phillips Gianni Renda Rachael McDonald (Australia) Residue to develop assistive technology? Testing a framework for collaboration. (60 mins) Movement Disorder – where do we fit in? (30mins) Rachel Maher (NZ)		A11: Ready to Roll: wheelchair skill development for therapists. Meg Whitelaw Ulrike Luebcke Amy Hughes Michelle Smith (NZ)	B19: Development and implementation of an evidence-based guideline for introducing powered mobility to infants and toddlers. Heather Feldner Teresa Plummer (USA)	c10: The measurement of postural asymmetry in non-ambulant adults with cerebral palsy – a practical workshop (90 mins ** 30mins In Person) Carlee Holmes	D12: Exploring power mobility use – a learning approach for children and adults with cognitive impairment. A focus on the early phases of the learning process. (90 min workshop) Lisbeth Nilsson	E8: Hands-on Workshop: The MAT assessment process with clients with complex postural needs. (2 hours) Joana Santiago
17.00 (60 mins) framework for collaboration. (60 mins) Hana Phillips Gianni Renda Rachael McDonald (Australia) framework for collaboration. (60 mins) Hana Phillips Gianni Renda Rachael McDonald (Australia) framework for collaboration. Movement Disorder – where do we fit in? (30mins) Rachel Maher (NZ)	16.30	here: Manual wheelchair power add	design be used to develop assistive		(Sweden)	
(Australia)		(60 mins) Mitchell Stone	framework for collaboration. (60 mins) Hana Phillips	Movement Disorder – where do we fit in? (30mins)	D13 : TBC – 30 mins	
19.00 - CONFERENCE DINNER 7pm – late	17.30		Rachael McDonald			
	19.00 -	CONFERENCE DINNER 7	pm – late			
SPORTSDOME PROGRAMME – Wednesday 6th April (Session F)			SPORTSDOME PROGRA	MME – Wednesday 6th An	ril (Session F)	

10.30 – 12.30	F1: Considerations for Determining Optimal Manual Wheelchair Configuration – what are the "non-negotiables"? * Practical session with tools * (2 hours) Deb Wilson (NZ), Sandie Grant (NZ) In-person attendees only	2hr workshop *Limited to 20 people* Morning tea provided
1.00 - 3.00	F2: Peer Mentored Wheelchair Skills Training – a practical workshop Beth Knight (NZ), Glenn McDonald (NZ) In-person – attendees only	2-hour workshop *Limited to 20 people
3.30 – 4.30	F3: Yoga Practical Session – reconnecting with self & community. An embodying practice for all abilities – Lisa Bidgood (Australia) In-person – attendees only	60mins *Open to consumers*

THURSDAY 7TH APRIL

^{*}Subject to change *Poster sessions are included at the end of this timetable

		Т	hursday 7 th April			
8.00	Registration & Exhibition Hall Opens					
8.30	Welcome & Open Addre					
8.40	Plenary: Mobility Equity – Jean Minkel (USA) 40mins + 5 mins Q&A					
9.25	Poster presentations – 1min introduction to the poster sessions happening over morning tea in the Exhibition Hall					
	Session A	Session B	Session C	Session D	Session E	
	Main room	Room 2	Room 3	Room 4	Room 5	
9.45	A13: Setting the scene for success: person centred seating and wheelchair prescription Jess Vallance Philippa Melrose (NZ)	B21: Re-framing delivery of wheelchair and seating assessment services: Our journey into service review and development. Lisa Swann Liz Turnbull (NZ)	C12: Making a success of custom moulded seating. Kate Pain (Australia)	D14: Changes with Age – Giving you the justification for custom manual wheelchairs for the geriatric client. Christie Hamstra (Canada)	E9: Can the prescription of a mobility device facilitate increased connection to one's community? Tracee-Lee Maginnity (Australia)	
10.15 – 11.00		MORNING TEA	A / POSTER SESSIONS / EX	HIBITION HALL		
	Session A	Session B	Session C	Session D	Session E – papers	
	Main room	Room 2	Room 3	Room 4	Room 5	
11.00	A14: Using power mobility as a therapeutic intervention to support development and learning across the lifespan. Lisbeth Nilsson (Sweden) Lisa Kenyon (USA)	B22: Strategies for online training in seating & mobility complimented with telehealth. Mark Schmeler & Madelyn Betz (USA)	C13: The paediatric powered wheelchair standing device: a historical perspective. (60 mins) Lisa Kenyon (USA) Bonita Sawatzky (Canada)	D15: Applying Disability Studies and Critical Disability Theory to Mobility Technology Research: Tensions Explored, Lessons Learned Heather Feldner (USA)	E10: Training caregivers to assist with manual wheelchair skills: An Instructional Session. Lee Kirby Cher Smith (Canada)	
12.00 - 13.30	LUN	CH / EXHIBITION HALL (CL	OSES 13.30) / POSTERS /	EXHIBITOR DEMONSTRATI	IONS	
	Session A	Session B	Session C	Session D	Session E	
	Main room	Room 2	Room 3	Room 4	Room 5	
13.30	A15: The benefits of connected chair technology to power	B23: The seat cushion micro climate: Surface temperature, moisture	C14: Balancing the options – Managing	D16: Understanding the lifespan postural issues of non-	E11: Diversifying Standing Opportunities for Children: Clinically	

	wheelchairs users and	and humidity - Effects	Pelvic Obliquity in	ambulant adults with	reasoning the options
	other stakeholders.	on skin integrity.	Seating	CP, as measured with	and justifying their
	(30 mins)	Amy Bjornson	(60 mins)	the Goldsmith Indices	funding.
	Rachel Fabiniak	(Australia)	Angela Rowe & Kim	of Body Symmetry.	Jamie Cockle
	(Australia)		Vien	(60 mins)	(Australia)
14.00	*Followed by a 30 min panel discussion with: Rachel Fabiniak (Australia) Mark Schmeler (USA) Fi Graham (NZ) Chair: Rachael McDonald (Australia)	B24: Wheelchair and seating solutions for people with multiple sclerosis. Rachel Brown (NZ)	(Australia)	Carlee Holmes (Australia)	
14.30	Closing Keynote: Prof Ra	chael McDonald (Australi	(a)	ı	ı
15.10 -	Poroporoaki (Closing Ce	remony)			
15.30					

Oceania Seating Symposium 2021 POSTER SESSIONS

All posters will be available for the duration of the symposium. Authors will be available during morning tea and lunch breaks on the days indicated below.

P1: Whiria te tangata with Dynamic Seating - A case Study

Victoria Cotton (New Zealand)

Tuesday 5th April

P2: "He Took Off...Fast!": A Photo Narrative of Modified Ride-On Car Use by Children and Families. **Reham Abuatiq, Heather Feldner (USA)**

Tuesday 5th April

P3: Trends in complex wheelchair and seating equipment provision in Tāmaki Makaurau, Aotearoa Maria Whitcombe-Shingler (NZ)

Tuesday 5th April

P4: "We can do it together" Co-adaptation of the Wheelchair Skills Training Program for children Beatrice Ouellet (Canada)

Tuesday 5th April

P5: Wheelchair Skill Development for a Therapy Team

Amy Hughes, Ulrike Luebcke, Michelle Smith, Meg Whitelaw, Jazz Fox (New Zealand)

Wed 6th April

P6: Monitoring wheelchair tyre pressure as part of wheelchair user education.

Bill Contoyannie, Angela Rowe, Kim Vien (Australia)

Wed 6th April

P7: Blind spot sensor systems for power-wheelchairs.

Alice Pellichero (Canada)

Wed 6th April

P8: Getting in Trouble Together: Use of Assistive Technology to Facilitate Toddler Participation Rachel Maher (New Zealand)

Wed 6th April

P9: Evaluating clinical outcomes of modular wheelchair seating solutions in Muscular Dystrophy: a case study **Bridget Churchill (UK)**

Thurs 7th April

P10: Using air cell technology to provide a pressure free zone for healing, protection and stability. **Joanne McConnell (UK)**

Thurs 7th April

P11: Meeting Changing Seating Needs Post Hip surgery.

Tracee-lee Maginnity (Australia)

Thurs 7th April

P12: Use of Virtual Boundaries to Facilitate Safer Community Access: A Case Study of Customisation Sandra Malkin, Richard Sutton (Australia)

Thurs 7th April